Medicine Reviews
Perdolan
Perdolan is one of the best medicine that I ever used for my children. Actually this Perdolan is paracetamol pill. But it is really made special for the kids even for babies.
And you can only find this Perdolan in Belgium. I think every country has their own pharmacy …
Vita Advance Trim and Fit Weight Loss Supplement by Avon
Like a lot of people I have trouble maintaining a healthy weight and I am consistently dieting. However as I have grown older it has been less about dieting and more about being healthy. I am not a stranger to diet and weight supplements and have tried …
Straterra (for ADD)
Straterra is supposed to have benefits over other ADD meds because it is a non-stimulant. A lot of people have unwanted side affects from Adderall/Ritalin types associated with stimulants (like increased heart rate/bp, irritiability, nausea). It’s especially recommended for kids, because you especially don’t want to load them with …
Dollar General Pain Relief Acetaminophen
I sometimes have difficulty sleeping and will take Tylenol or acetaminophen as a method of relaxation. It can also be used of course as method for headache control or relief of other body aches and pains. I think that Tylenol is beneficial if taken in small amounts because …
Lanacaine itch relief cream
So mosquito season has opened, and I am starting down a well-trodden path of trying to find something that will ease the suffering of relentless itching from mosquito bites. I am working my way through home remedies and over the counter creams and liquids, and my latest trial …
Merislon Tablets
Have you ever have vertigo in your life? When you have vertigo, you will see everything around you are turning around and that will caused you a headache because you can not see straight anymore.
If you have something like that, you should check immediately to your doctor. Maybe you …
Darvocet
A few years back I had to have three wisdom teeth pulled. And it wasn’t just your typical cock back your head and let’s pull these suckers out. Oh no, it was full on surgery, and it had to be done because they were growing in so fast and my …
Theraflu Chest & Congestion (Citrus Flavor)
You know those old wedding vows that state: to have and hold in sickness and in health? Well, I got a test run of that a few months ago when my fiance suddenly became stricken with the flu that had been going around at his work.
Of course, having a Cancerian …
Rite Aid Loratadine Antihistamine Tablets 120 Count
I am a big claritin user for long term allergy relief. However as many people have no doubt experience claritin can be a bit on the expensive side. I was dhopping in Rite Aid one day several months ago when I came across Rite Aid Loratadine Antihistamine Tablets …
Welby anti-diarrheal tablets
I can not believe how fast Welby’s Anti-Diarrheal loperamide HCI tablets worked for me. The 2 mg tablets worked so fast that it was like I was never even sick.
I woke up early on Sunday morning with a big day. My niece had her first communion, but …
Dofenal: Mefenamic Acid
Mefenanic Acid are used for temporary relief of pain cause by arthritis, toothaches, or menstrual cramps. I rarely use anti pains like mefenamic acids because i am not used to drinking medicines and i try to bare with the sickness and be healed the natural way.
I went to …
Levaquin Oral
Levaquin is an antibiotic that is used to treat bacterial infections.
The other name for Levaquin is Levofloxacin. It stops the growth of bacteria.
Take it once a day with or without food. Drink a lot of fluids while on this medication.
It is not recommended that you take medications containing …
Clindamycin suspension
My son was prescribed Clindamycin suspension by his dentist when he complained of toothache. It was found that he had an abscess, which was recurrent, that needs some strong antibiotics, something that can reach deep down fascia like the tissues of the mouth. And so Clindamycin was prescribed …
Airborne Adult Formula Tablets
I first heard about this medication from my mother, who had heard about it on the Oprah Winfrey show, I think. Anyway, my mother suffers from many things. She is in her late 70’s, has artherosclerosis, high blood pressure and several other smaller things. She lives …
Assured Tussin DM Alcohol Free Cough Syrup
I was suffering from a terrible cough when I started to get over a cold that I had a few weeks ago. I didn’t want anything strong that would put me to sleep because I’d already went through that stage of my cold. I just wanted something to help …
Assured Multi Symptom Day and Night Cold Formula
A few months ago I got a really bad cold. I had a migraine from all of the nasal congestion, and my cough was so bad that my chest burned each and every time I coughed. My eyes were watery and I felt like my life was over. I …
Allegra AKA Fexofenadine
Allegra is the common brand name for Fexofenadine.
It is an antihistamine that people use for seasonal allergies. You know, the springtime runny nose, sniffles, itching scratchy throat, eyes that itch so bad you want to take them out to scratch them.
Those are what most people take Allegra for. I …
Sinupret for kids
Sinupret for kids is a natural remedy for colds and flus in children. It is made from plant extracts such as european elder, common sorrel, and cowslip. The claim the company that makes Sinupret, Bionorica makes is that this product supports the upper respiratory system, strengthens the …
SalonPas Pain Relief Patch
Some oils and liniment are only for temporary removal of pain. I need something that temporary remove the pain that last for a month. I want to avoid having pain even just for a month. Moreover, pain in the muscle is cause by lack of stretching and exercising. If …
Benadryl
I was 20 years old when I discovered that I have allergies.
At first I just let my allergies and I am not taking any medicines or anything to prevent it.But one time it happens to my life that all the parts of body are all have red …
Pepto Bismol Liquid
It happens to everyone at some point or another, you eat something bad…or you just catch a stomach virus. When your stomach is not feeling its best, pepto bismol is a great thing to have around to help you out. I particularly like the liquid because I think …
Monistat 1 Single Day Mild Yeast Infection Treatment
I love my youngest daughter, but one thing that I experienced with that pregnancy was reoccurring mild yeast infections. It happens so easily because of the hormone levels associated with pregnancy and at first I was afraid to take anything. I spoke to my OB/GYN at the time and …
Good Night Naturals Mosquito Repellent Cream
The mosquito menace had always been a major concern especially during the rainy season. Although to solve this problem I used various mosquito coils and mosquito sprays, the harmful chemicals present in these mosquito killers were always a great cause of concern to me. But since the mosquito menace …
Nasacort AQ Nasal Spray
Nasacort AQ Nasal Spray was prescribed to me by my doctor after I had unsuccessfully used Flonase as a nasal spray for my allergies and almost constantly stuffed up sinus cavities. Flonase had made me have migraines. The doctor told me that Nasacort did not have the …
Rainbow Light Prenatal One Multivitamin
I am not pregnant. But I needed to find a multivitamin. I went to a weight loss clinic once and they put you on a prenatal vitamin just to make sure you get everything you need. They made sure to tell me to take it with food, because they …
Colderin plus
The colderin plus is the tablets, which are used when we have the cold infection. These are good tablets by all means but the only drawback of this medicine is that these tablets make us feel drowsy or sleepy after some time of taking these tablets. But …
Ambien
Due to severe chronic pain I struggle to get adequate sleep, so a few months back my doctors prescribed me Ambien. They had me start at a half dose for the first week and then move to the normal nightly dose after this trial period. During …
Equate Ibuprofen Pain Reliever
I bought this because it was about half the price of Brand Name Ibuprofen. It came in an economy size bottle and I figured it would work for general pain relief or cramps.
The potency seems to be consistent. I take the same dosage I would for the …
Chinese Drugstore
Many chineses and Koreans do believe in the power of natural herbal medicines. One of these are the Korean Ginseng. Known mostly to Asian, and now Worldwide, people have turned to alternative medicinese ever since medicine prices have gone up and there is no stopping to them. Well just …
Vicodin
A few years go, I had two teeth pulled and had pain in my jaw that I had never experienced before. But it was a brief pain, more sharp and sudden than anything long lasting and by the time my dentist was finished, I started to feel a bit better. …
Mucinex 12-hour Release Cough medicine
I recently had a chest cold and decided that I didn’t want the thing to get too out of hand. So I grabbed a box of Mucinex from my local drug store. I must admit that at first, I was a little confused as to which kind …
HolistiCare Ester C tablets
I bought HolistiCare Ester C tablets few days ago. My daughter said that she haid painful throat, so I immediatly try to get extra suplement for her. I want her to get extra protection for any kind of virus and bacteria that can come inside her body. I know …
Advil Extra Strength
The Advil Extra Strength tablets sure do the trick. I’ve be having headaches lately. I don’t know why, but it happens in the mornings when I just wake up. These gel tablets are roughly the size of peanuts, but only slightly thinner.
I got a bottle of Advil Extra …
Prevacid OTC 24 Hour Heartburn Capsules, 28 Count
I used to take prescription Prevacid for acid reflux, but a diet change lessened the reflux and eventually, I only got heartburn every once in a while after eating trigger foods. I just dealt with the heartburn and didn’t medicate because the prescription costs were getting costly when …
Quest Diagnostics Incorporated
Last week, I had my medical exams done at CIMA. I am suffering from migraine headache but my attending physician do not want to prescribe any medicine until I have my blood works reports. I am taking over-the-counter medicine and it seem not to work that well.
This …
Adderall XR for ADHD in adults
I am a 45 year old woman and have only, for the last couple of years, been diagnosed with (ADHD)attention-dificit hyperactivity disorder. I have always had the symptoms of “ADHD” but when I was younger I only thought I was a failure, giving up before I could even get …
Family Dollar Honey Lemon Cough Drops
Using a cough drop that actually works is something that has always been very important to me. I loathe dealing with a cough as well as any throat irritation. I do not always feel like taking harsh medications to deal with a cough or sore throat and will often …
Mercury Drug
This is one of the branches of a leading drugstore in the country, Mercury Drug Store. This branch which is located in the National Highway of Dumaguete, is the newest the company has opened in this area of the province.
There is …
Sudafed Severe Cold Formula
Sudafed Severe Cold Formula is a strong cold medicine designed to relieve symptoms like cough, sore throat, fever, sinus congestion, headache and muscle aches. The box contains 12 caplets, protected with sealed blister units. The pills can be taken by adults and children who are 12 and older. The …
Comtusi syrup
It’s been few days since my kids got cough. I think the virus was coming from their friends at school. There is no body sick for the last few days. I thought it was just a small coughing but after few days it did not stop, I brought my …
Glycerin (Sani-Supp) suppositories
I was confined in a hospital the last year. It was due to a severe infection that I got from travelling to a remote jungle south of my country. I am a member of a charity organization which helps people get medical help. We provide what we can give …
Aspegic
I do not like taking medicines in a liquid form but sometimes I have to and in this case, I always choose the one which is the most drinkable and which is the most tasteless. Aspegic fits the bill. It is in a powder form and is quickly soluble …
Xenadrine - Diet Supplement
Just to hear the word Xenadrine makes me sick, it just brings me bad memories, that white plastic pot that looked like a bubble gum pot…
I used it just once and it was in a season on which I got into the idea of losing weight, and I let …
Piriton
I tried taking Piriton allergy tablets to reduce my hayfever symptoms but unfortunately they didnt seem to work for me..
I found that i felt quite sick on these tablets and they made me feel really drowsy which isnt very good when you have work and need to drive etc.
My …
Exlax Maximum Strength Laxative Pills
There is nothing I hate more than the feeling of constipation. That is why I keep Exlax in the medicine cabinet in my home. I purchase Exlax at the grocery store for $16.99 for 90 pills. I know that sounds like a lot of money, but when I am …
Deep Heat Muscle Rub Cream
I use this every now and again. It is a great product to give temporary relief from Muscular Pains.
This is sold in 100g tubes and these cost around £4. You get this in a Heat Pad format, as well as a Spray, but I think the Cream works well …
Cvs Menstrual Relief Caplets Maximum Strength
This is a touchy subject for pretty much any woman out there. When we women say we can be unbearable to live with when we are suffering from PMS, we really aren’t kidding. It can be World War III in my house and, over the years, the symptoms have …
|